Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 31 (2002), Issue 6, Pages 321-327
http://dx.doi.org/10.1155/S0161171202107149

Submodules of secondary modules

Department of Mathematics, University of Guilan, P.O. Box 1914, Rasht, Iran

Received 31 July 2001; Revised 25 January 2002

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shahabaddin Ebrahimi Atani, “Submodules of secondary modules,” International Journal of Mathematics and Mathematical Sciences, vol. 31, no. 6, pp. 321-327, 2002. doi:10.1155/S0161171202107149